I'm only on 40mg currently. The side effects are too bad, and I've found a better more natural way to deal with things. I'm not psychotic or anything, I just suffer from mood problems, which mainly occur in the fall and winter part of the year. I'm ready to get off of this medicine and I'm not calling my doctor because my appointment isn't until a week from now. Do I just lower down to 20mg for a week, then stop? Or 20mg for two weeks? Or just 20mg until I feel stable again, then off completely. Any help would be appreciated, thank you! :)
9 Apr 2010
Ask your dr. . Just call him if you really can't stand the side effects anymore. It seems the drs. just want to keep you status quo... just keep taking it because they don't know what your reaction will be. It's your life though and you know how it effects YOU. Caution though... if you've been on it for a long time... just don't go cold turkey. Cheers.
- Geodon Information for Consumers
- Geodon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Geodon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... extreme drowsiness usually or will this go away in time? I just added Geodon this week and I feel sleepy all day. I take 100mg of Lamotrigine and ...
1 answer • 7 Dec 2009
... this possible? Could this side effect start after this long? She only takes 1 a day. She has just turned 14
1 answer • 5 Mar 2011
... 2000mg, clonazepam 6mg,and propramolol 20mg. and still not stable. do i need to increse anything?
1 answer • 4 Mar 2012
I have taken Geodon at night with good results but almost intolerable side effects at times. I was recently on Saphris and it was the same kind of ...
2 answers • 11 Jan 2013
... geodon 40mg. I'm still not sure how to tell myself if I'm becoming manic, I'm truly scared I feel like I cant trust my own brain. ...
1 answer • 25 Apr 2014